# SDR SWAA2025080597347

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N8708Q
- Make and model: Boeing 737-8
- Aircraft serial: 42566
- Aircraft time: 18,847 hours, 8,754 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR ASSIST HANDLE IS LOOSE<[01] TIGHTENED FORWARD ENTRY DOOR ASSIST HANDLE IAW AMM 52-11-31-400-801-MAX.;[02] TASK C/W
